# SDR DLM90980036

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: E/E Compt
- Component: 5D03541
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O, EMERGENCY PWR IN USE LIGHT CAME ON.  CAPT PFD FAILED.  LATER ACS FAULT MSG IN OAP.  RETURNED TO ABQ.  REMOVED AND REPLACED RELAY R2-47.
